# SDR FDEA202011142849

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 6,212 hours, 2,737 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: 113T1720101G
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 571DB FORWARD EDGE IS CRACKED.  REPAIRED LEFT WING FLAP FAIRING 571DB FORWARD EDGE, IAW B767 SRM 57-53-70-2R FIGURE 201 AND 51-70-07-0G PARA 5 G.
